Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals

Generalized orbifold Euler characteristic of symmetric products and equivariant Morava K–theory

Hirotaka Tamanoi

Algebraic & Geometric Topology 1 (2001) 115–141

DOI: 10.2140/agt.2001.1.115

Forward citations
C Farsi, C Seaton, Generalized twisted sectors of orbifolds, Pacific Journal of Mathematics 246 (2010) 49
S M Gusein-Zade, I Luengo, A Melle-Hernández, On the power structure over the Grothendieck ring of varieties and its applications, Proceedings of the Steklov Institute of Mathematics 258 (2007) 53
T OHMOTO, Generating functions of orbifold Chern classes I: symmetric products, Mathematical Proceedings of the Cambridge Philosophical Society 144 (2008)
H Tamanoi, Generalized orbifold Euler characteristics of symmetric orbifolds and covering spaces, Algebraic & Geometric Topology 3 (2003) 791
H Tamanoi, Infinite product decomposition of orbifold mapping spaces, Algebraic & Geometric Topology 9 (2009) 569